# SDR ASAA0510014

- Difficulty date: March 7, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800594
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LT FUSELAGE EXTERNAL DOUBLER HAS DEEP SCRATCHES BELOW L-1 DOOR CUTOUT AT FS 314, S20L.  (MARKED) REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED A REPLACMENT DOUBLER IAW AS EA AND AAR EA.  (K)
